# SDR UPS01436423

- Difficulty date: July 23, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 U/D BS 330 STR 12L ATT WEB CRACKED. REPAIRED WEB AS PER SRM 51-40-02.
